American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Athanassios G. Kartsatos and Igor V. Skrypnik. On the eigenvalue problem for perturbed nonlinear maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 358 (2006) 3851-3881. MR 2219002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Athanassios G. Kartsatos and Igor V. Skrypnik. The index of a critical point for densely defined operators of type $(S_+)_L$ in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 1601-1630. MR 1873020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Zhonghai Ding. On nonlinear oscillations in a suspension bridge system. Trans. Amer. Math. Soc. 354 (2002) 265-274. MR 1859275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kunquan Lan and Jeffrey Webb. A fixed point index for generalized inward mappings of condensing type. Trans. Amer. Math. Soc. 349 (1997) 2175-2186. MR 1422903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Zhengyuan Guan and Athanassios G. Kartsatos. Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 2403-2435. MR 1297527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] L. H. Erbe, W. Krawcewicz and J. H. Wu. A composite coincidence degree with applications to boundary value problems of neutral equations . Trans. Amer. Math. Soc. 335 (1993) 459-478. MR 1169080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] W. V. Petryshyn and P. M. Fitzpatrick. A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings . Trans. Amer. Math. Soc. 194 (1974) 1-25. MR 2478129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1